# SDR FDEA201610043446

- Difficulty date: October 4, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP LOWER INNER WEDGE FOUND DAMAGED.  REPAIRED IAW SRM 57-20-00 VOLUME I FIGURE 10 AND EA 8-5750-T0328820 PART 1.   CLASSIFIED MAJOR IAW GMM 6-2-100.
